39003

Автор(ы): 

Автор(ов): 

3

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Motion Control for a Wheeled Robot Following a Curvilinear Path

ISBN/ISSN: 

1064-2307

DOI: 

10.1134/S1064230708060129

Наименование источника: 

  • Journal of Computer and Systems Sciences International

Обозначение и номер тома: 

vol. 47, no. 6

Город: 

  • Moscow

Издательство: 

  • PLEIADES PUBLISHING Ltd.

Год издания: 

2008

Страницы: 

987-994
Аннотация
A control synthesis problem for planar motion of a wheeled robot with regard to the steering gear dynamics is considered. The control goal is to bring the robot to a given curvilinear path and to stabilize its motion along the path. The trajectory is assumed to be an arbitrary parameterized smooth curve satisfying some additional curvature constraints. A change of variables is found by means of which the system of differential equations governing controlled motion of the robot reduces to the form that admits feedback linearization. A control law is synthesized for an arbitrary target path with regard to phase and control constraints. The form of the boundary manifold and the phase portrait of the system for the case of the straight target trajectory are studied. Results of numerical experiments are presented.

Библиографическая ссылка: 

Гилимьянов Р.Ф., Пестерев А.В., Рапопорт Л.Б. Motion Control for a Wheeled Robot Following a Curvilinear Path / Journal of Computer and Systems Sciences International. Moscow: PLEIADES PUBLISHING Ltd., 2008. vol. 47, no. 6. С. 987-994.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: